# SDR COMA0760164

- Difficulty date: February 7, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 30,753 hours, 28,636 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5120 - FLAP FAIL MESSAGE RECEIVED ON APPROACH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3, (A, B, C) FLAP SYSTEM WAS RESET WITH NO FURTHER MESSAGES.
